# SDR DALA2024101710151

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,607 hours, 7,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, NICK @ EXTERNAL SKIN LOC. FR 51 AT LEVEL STR 28 RH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON EXTERNAL SKIN LOC. FR 51 AT LEVEL STR 28 RH SIDE AT LOWER FUSELAGE AS PER A321 SRM53-41-11-300-109 STEP 2A TOOK INITIAL MEASURES OF NICK EXTERNAL SKIN LOCATED FR 51 AT LEVEL STR 28R/H SIDE AT LOWER FUSELAGE; MEASURES ARE: L= 0.368 INCH W= 0.110 INCH. (LP 0611452)
